Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Fever, headache, runny nose, acute eczema flared up, pins and needles in hands

Hello, I have an 8 year old boy with a fever of 38.3 (but his temp goes up and down depending on when he has taken Calpol ). He has a headache , runny nose , glands are up and his acute eczema has flared up over the last few days possibly as a result of being run down. The Dr saw him on Tuesday evening and has suggested we return if his temp hasn t dropped by this afternoon. He also keeps complaining that he is getting pins and needles intermittently in his hands - primarily his left. Is this something to be concerned about or is it just related to the fever and other symptons please?
Asked On : Sun, 25 Mar 2012
Answers:  1 Views:  243
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
most probable cause for all this is viral infectin which is quite common in rainy season
and as in viral infection it takes 4-5 days for medicines to get effective results so what your dr is doing is good enough
dont worry or panic it will get better in a day or 2
Answered: Wed, 31 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor